# SDR MWEA00275

- Difficulty date: April 4, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9957825501
- Condition: Flaking
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD FOR STATION 160 TO 200 RIGHT OF CENTER BEAM 45 TO 55 INCHES HAS LAMINATE FLAKING UP.  MAINTENANCE REPAIRED DAMAGED AREA IAW SRM 51-70.
